Jump to content
CrazyBoards.org

girl stuff


Guest ~Aurelie~

Recommended Posts

Do you use birth control?  When I took birth control and stopped, my cycle went haywire.  It could also be stress.  Make sure you get plenty of iron.  Bleeding that much can be physically exhausting.

Link to comment
Share on other sites

Yes, stress messes with all the hormones, and the bleeding starts because of an increase in one of them.  Progesterone?  I think that's the one.  Anyhow, yeah.  Stress can make them early or late.

Link to comment
Share on other sites

i dont know. i just got it.there was loads of cryinga nd then it happened.

<{POST_SNAPBACK}>

It sounds like it's just stress.  I wouldn't worry about it.  If there is a lot of pain or heavy bleeding, then call a doc, but I think you'll be fine.

Link to comment
Share on other sites

Guest ~Aurelie~

i dont know. i just got it.there was loads of cryinga nd then it happened.

<{POST_SNAPBACK}>

It sounds like it's just stress.

Link to comment
Share on other sites

Heya Aurelie,

OK this is the next day.

But, it means *nothing* except that you're female.

NOTHING.  Wear extra pads, whatever, it's NOTHING.

Caveat:  Any chance you could be pregnant?

Otherwise:

If the bleeding continues longer than about 14 days I'd get checked out, and even *then* the most likely thing is that you'd get meds to stop the bleed and nothing else.

Are you on birth control of any kind?

That can mess things up, and if you're on some, doubling up for a week or so can shut down the extra bleeding.

I seem to remember you're young, well under 40.  Over 40 we get some ultrasounds and biopsies, but under 40 it's no big deal, seriously, really, I mean it.

Love,

--ncc--

Link to comment
Share on other sites

Guest ~Aurelie~

oops. thanks ncc. turns out it was more an issue of memory/lost time than double period. but thank you so much for writing this because it still makes me feel better about the whole thing, just in case i am wrong and it really is a double period. feel like i can't trust my memory at all right now. so who knows.

i don't want to ever be in my forties. that sounds scary. no thank you. i don't DO hospitals. i don't DO biopsies. i don't DO anesthesia.

wanna drink something bad and harsh. like whiskey.

Link to comment
Share on other sites

Heya Aurelie,

OK.  Nothing then.

Good.

Memory lapses/dissociation -- haven't had that but it must be really scary.

I'm resisting driving to the LCBO and getting two bottles of wine.  You can resist whiskey too.

--ncc--

Link to comment
Share on other sites

i've had back-to-back periods before from stress. it is a real possibility. along with any other lifestyle changes or mental/physical health issues. if it keeps up, see a doctor. otherwise, take care of yourself, wear extra fem protection, and take iron.

Link to comment
Share on other sites

Okay, what do you do about irregular periods?  Like, habitually irregular?  Every doctor I've ever spoken to about this has said "don't worry, lots of women have irregular cycles at first.  They'll even out after a while."  Well, I've been menstruating for thirteen years and they still haven't "evened out." 

I get thyroid levels done every three months due to lithium.  Normal. 

My last pelvic exam etc. was last October.  Again, told there's nothing wrong. 

No birth control.  Ever.

So why can I have periods as close together as every three weeks or as far apart as every six months?  This appears to have nothing to do with dietary fluctuations, activity levels, work situation, or amount of sleep.  I just never have any fucking clue when I'm going to have a period.  At the moment, it's been six weeks.  Will it start tomorrow?  Will it start next weekend?  Will I not have another period 'til June?  Who the fuck knows? 

Any ideas on this?  It is seriously pissing me off. 

Link to comment
Share on other sites

some of us are just lucky enough to never have regular cycles...birth control may be your best bet if dr's are not finding any med. answers.  There are now several choices - and some with very low side effects.

In my experience - I have had to take them practically at the same time every day in order not to have any surprises, if ya know what ah mean.

Anyway -

Good luck

Pac

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...